# SDR 2PJA20180717001

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N255MK
- Make and model: Bell 430
- Aircraft serial: 49007
- Aircraft time: 4,411 hours, 12,903 cycles
- Engine: Allsn 250C40B
- Engine time: 4,232 hours, 5,255 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: 222375019009
- Part serial: 71195181
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, DURING CLIMB NR 2 HYDRAULIC PRESSURE REDUCED TO 0 PSI. PAGE 2 CAUTION WAS ILLUMINATED. AIRCRAFT DIVERTED TO KMTN. MAINTENANCE REMOVED AND REPLACED THE NR 2 HYDRAULIC TRANSDUCER. AIRCRAFT WAS GROUND RAN AND OP CHECKED GOOD, THEN RETURNED TO SERVICE.
